# SDR FDEA202501310163

- Difficulty date: January 31, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,558 hours, 28,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1493577
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR AREA LOWER INTERCOSTAL EDGE SKIN HAS PUNCTURED @ STA.1680 RBL 25.   16-46 REMOVED SPLICE IAW SRM 51-40-02, CUTOUT DAMAGE AREA IAW SRM 53-00-21-2R, PERFORMED   HFEC SURFACE INSPECTION, NO CRACK NOTED IAW NTM 51-00-19, FABRICATED NEW REPAIR   PARTS, 01 EA FILLER AND 01 EA STRAP FROM 7075-T6-0.032" AND 0.040". TREATED AND PRIMED   IAW   SRM 51-20-01-OG, LOCATED AND DRILLED IAW SRM 51-40-05 INSTALLED REPAIR PARTS IAW SRM   53-00-51-2R, PARTS REPAIR MARKED IAW GMM 07-0-1001, MAJOR REPAIR.
